# SDR DALA2018010200022

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP AND FRAME, STA 1494 BETWEEN LONGERON 3R AND 3L AFT ACCESSORY COMPARTMENT.  REPLACED IAW SRM 51-30-05 AND DWG 9911860.
